Scholion.ai

Correction factors for F ratios in nonlinear regression

DAVID HAMILTON, DOUGLAS WIENS

Biometrika · 1987 · Volume 74 · Issue 2

DOI: 10.1093/biomet/74.2.423

Abstract

Multiplicative correction factors are derived for the limiting F distributions of two test statistics for parameter subsets in nonlinear regression. The factors depend on the first and second derivatives of the model and are related to measures of intrinsic nonlinearity. An example is given for which the correction is substantial. A similar factor is obtained for the lack of fit test in nonlinear regression.

Enable JavaScript for citation tools and additional paper interactions.